| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -07.50/+2.0/011 (sphere/cylinder/axis) in the patients right eye (od) on (b)(6) 2024.The lens was removed on (b)(6) 2024 due to excessive vaulting.The lens was replaced with a shorter lens and the problem was resolved.The cause of the event was unknown.